| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 37-40


N. Abbasi, S. Hemati, A. Jafarei
      Simple proof of the theorem: Tending U-statistics to central moments of sample
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1807-1811.

Xinkuan Chai, Yonggang Zhao, Hongxia Du
      Several answers to an open problem
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1813-1817.

O. Kiymaz, A. Cetinkaya
      Variational iteration method for a class of nonlinear differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1819-1826.

R. A. Cerutti
      The causal Riesz diamond kernel
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1827-1838.

M. B. El-Khazendar
      Generating functions of generalized hyper geometric functions by group theoretical method
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1839-1844.

C. Selvaraj, R. Geetha
      On subclasses of uniformly convex spirallike functions and corresponding class of spirallike functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1845-1854.

S. A. F. M. Dahhar, A. Janteng
      Properties of starlike functions with respect to conjugate points
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1855-1859.

A. Janteng, S. A. Halim
      Class with negative coefficients and convex with respect to symmetric points
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1861-1866.

H. B. Karadag, M. Karadag, R. Gunes
      A new approach to the invariants of the ruled surfaces with a ruling area vector
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1867-1878.

R. Mohan, V. Selvan, B. Praba
      Fuzzy attribute dependency of a rough set through flow graph
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1879-1886.

B. Chetia, P. K. Das
      An application of interval-valued fuzzy soft sets in medical diagnosis
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1887-1894.

C. K. Tripathy, L. M. Pradhan
      An EOQ model for Weibull deteriorating items with power demand and partial backlogging
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1895-1904.

L. Robert, W. Ritha
      Machine interference problem with fuzzy environment
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1905-1912.

D. Hazarika, D. K. Mitra
      On some uniform type structures in fuzzy topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1913-1921.

Y. E. Zhao, X. N. Du
      On QFGP-injective modules
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1923-1930.

I. D. Arandelovic, V. Misic
      Common fixed point results with linear operator contractive condition in F - cone metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1931-1942.

R. Gupta, V. Ben Dhagat, R. Shrivastava
      Fixed point theorem in fuzzy random spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1943-1949.

R. K. Saini
      Common fixed point theorem in \epsilon-chainable Menger spaces using implicit relations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1951-1959.

K. Raj, B. S. Komal, V. Khosla
      On operators of weighted composition on Orlicz sequence spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1961-1968.

N. B. Okelo, M. O. Okongo, S. A. Nyakiti
      On projective tensor norm and norm-attainable \alpha-derivations
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1969-1975.

G. Upender Reddy, N. Gopal Reddy
      Some results on g-frame operator in Hilbert space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1977-1984.

A. Vadivel, V. Chandrasekar, M. Saraswathi
      Slightly rw-continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1985-1994.

K. P. R. Sastry, G. A. Naidu, P. V. S. Prasad, S. S. A. Sastri
      A common fixed point theorem in Menger spaces using implicit relation
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 37-40, 1995-2001.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |